# SDR UPS07850577

- Difficulty date: September 1, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Engine: Pwa JT3D3
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A IFSD - NR 1 ENG SHUTDOWN IN CLIMB PASSING 25000 DUE TO OIL QTY GOING TO ZERO.  OIL PRESSURE WAS 12 PSI.  SERVICED OIL, RAN ENGINE, FOUND OIL LEAKING FROM STARTER.  REMOVED AND REPLACED NR 1 ENGINE STARTER IAW MM 80-10-01-2.  OPS CHECK REQUIRED.  RAN ENG NO LEAKS NOTED PER 80-10-01.
